# SDR DALA14015603248

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-211
- Aircraft serial: 410
- Aircraft time: 64,188 hours, 28,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ESCAPE PATH LIGHT MODULE MISSING.  MAINTENANCE REPLACED ESCAPE PATH LIGHT MODULE AND FUNCTIONAL CHECKED NORMAL.
